Alert archive / Louisiana / Special Weather Statements in 2012
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Apr 2, 2012, 1:21 PM CDT for 4 parishes in Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2012, 1:21 PM CDT (18:21 UTC)
- Expired
- Apr 2, 2012, 2:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Lake Charles, LA
Counties Avoyelles Parish, LA, Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3588 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
109
WWUS84 KLCH 021821
SPSLCH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
121 PM CDT MON APR 2 2012
LAZ029-033-045-053>055-021900-
ST. LANDRY LA-AVOYELLES LA-UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-
IBERIA LA-ST. MARY LA-
121 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...AVOYELLES...ST.
MARY...IBERIA AND ST. MARTIN PARISHES UNTIL 200 PM CDT...
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 22 MILES
NORTH OF EFFIE TO ACME TO KROTZ SPRINGS TO 26 MILES SOUTH OF BURNS
POINT...MOVING EAST AT 30 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
SORREL AND BURNS POINT BY 125 PM...
ELLERSLIE...FRANKLIN...CHARENTON AND BURNS POINT BY 130 PM...
PATTERSON MEMORIAL AIRPORT AND PATTERSON BY 145 PM...
BERWICK AND BAYOU VISTA BY 150 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MONDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA.
LAT...LON 2932 9137 2932 9136 2943 9122 2954 9127
2960 9107 2981 9109 3051 9173 3085 9181
3120 9168 3130 9191 3123 9199 3135 9203
2982 9184 2952 9193 2940 9185 2963 9157
2941 9147 2947 9131 2938 9136 2942 9151
$$
RUAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Apr 2, 12:48 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 2, 12:48 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1248 PM CDT MON APR 2 2012 .DISCUSSION... FOR THE 02/18Z TAF ISSUANCE. && .AVIATION... A SQUALL LINE ASSOCIATED WITH AN EARLIER MCV THAT MOVE ACROSS EAST TEXAS...WILL CONTINUE TO PUSH EASTWARD NEAR 30 KNOTS FOR THE REMAINDER OF THE AFTERNOON. KAEX/KLFT/KARA WILL SEE THE SQUALL LINE BETWEEN 02/18Z AND 02/20Z. WIND GUSTS TO 40 KNOTS...ALONG WITH MVFR/IFR VISIBILITIES WILL BE POSSIBLE WITH THE STORMS IN THE SQUALL LINE. KLCH/KBPT WILL STILL SEE A CHANCE OF SCATTERED SHOWERS OR THUNDERSTORMS THROUGH MID-AFTERNOON. DISTURBANCE IS EXPECTED TO MOVE EAST OF THE AREA BY THIS EVENING...WITH SHOWER ACTIVITY WEAKENING. SOME LOW CLOUDS AND PATCHY FOG WILL BE POSSIBLE DURING THE OVERNIGHT AS THE AIR MASS BECOMES STABLE...ALONG WITH ANY GROUND MOISTURE FROM THE RAINS OF TODAY. RUA && PREV DISCUSSION... /ISSUED 511 AM CDT MON APR 2 2012/ DISCUSSION... LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED A DIGGING UPPER TROF ACROSS THE WESTERN CONUS...WITH A DOWNSTREAM RIDGE STRETCHING FROM THE UPPER MIDWEST INTO THE NORTHEAST GULF COAST REGION. A SMALL AND RELATIVELY WEAK MID/UPPER LOW WAS NOTED AHEAD OF THE WRN CONUS TROF OVER SE TX...IN THE GENERAL VICINITY OF COLLEGE STATION. SHORT TERM FORECAST PRESENTS QUITE A CONUNDRUM AS IT IS DOMINATED BY MESOSCALE FEATURES WHICH HAVE EITHER BEEN POORLY INITIALIZED OR MISSED COMPLETELY BY HIGH RESOLUTION MODELS AND ENSEMBLES...NEVERMIND THEIR GLOBAL COUSINS. A NWD PROPAGATING GRAVITY WAVE FROM CONVECTIVE ACTIVITY THAT DECAYED OVER THE GOMEX YESTERDAY HAS SERVED AS A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS AND ADJACENT COUNTIES/PARISHES THIS MORNING. THE 4KM WRF DID SHOW THIS ACTIVITY...BUT WAS TOO FAST AND MAINTAINED IT TOO FAR INLAND...ITS 09Z DEPICTION HAVING A BROKEN LINE OF CONVECTION STRETCHING FROM JASPER TO ALEXANDRIA. IT APPEARS TO BE DOING A LITTLE BETTER WITH THE LINE OF CONVECTION WEST OF CORPUS...BUT IN THIS CASE SEEMS A BIT SLOW. THE SREF FARED BETTER WITH THE ACTIVITY OFF OUR COAST...BUT IS COMPLETELY MISSING THE CONVECTION OVER S TEXAS. IN ANY CASE...COVERAGE/INTENSITY CLOSER TO HOME HAS DECREASED A BIT PER RADAR AND SATELLITE IMAGERY...AND THIS IS WHERE THE DIFFICULTIES BEGIN. THE SREF AND GLOBAL MODELS SUGGEST THAT COVERAGE SHOULD BE ON THE INCREASE...WHILE THE HREF AND 4KM WRF INDICATE A RELATIVE LULL IN ACTIVITY UNTIL LATE THIS MORNING INTO THE AFTERNOON AS THE S TX CONVECTION HEADS TWD THE ENE. MY GUESS IS THAT SOMETHING IN BETWEEN WILL PLAY OUT...WITH AT LEAST SOME ACTIVITY CONTINUING THROUGH THE MORNING HOURS...WHILE MORE ROBUST AND WIDESPREAD CONVECTION OCCURS THIS AFTERNOON...EITHER FROM THE S TX CONVECTION OR FROM NEW/ADDITIONAL DEVELOPMENT AHEAD OF THE MID/UPPER LOW...WHICH IS PROGGED TO KICK OUT TO THE NORTHEAST AHEAD OF THE DIGGING WEST COAST TROF. BOTTOM LINE IS THE LIKELY POPS I INHERITED WILL BE MAINTAINED AS IS. DECENT INSTABILITY AND MARGINALLY SUFFICIENT SHEAR PROGS HAVE PROMPTED SPC TO OUTLINE A GOOD PART OF THE AREA IN A SLIGHT RISK OF SEVERE WEATHER FOR TODAY. DAMAGING WINDS AND/OR LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER HAZARDS. GIVEN THE OVERALL LOW DEGREE OF CONFIDENCE IN EXACTLY WHAT WILL TRANSPIRE...I HAVE HELD SEVERE WORDING OUT OF THE ZFP FOR THE TIME BEING. A BRIEF BREAK IN SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT IN THE WAKE OF THE MID/UPPER LOW...BEFORE CHANCES START TO RAMP UP AGAIN TUESDAY AS SYNOPTIC SCALE LIFT INCREASES WITH THE APPROACH OF THE WRN CONUS TROF...WHICH IS PROGGED TO CUT OFF TODAY OVER THE FOUR CORNERS AND MEANDER SLOWLY EASTWARD TWD THE TX/OK PANHANDLES BY TUESDAY. THE PROBABILITY WILL INCREASE FURTHER LATE TUESDAY INTO WEDNESDAY AS THE LOW LIFTS OUT INTO THE PLAINS AND ITS ASSOCIATED SFC BOUNDARY MOVES INTO THE REGION. DRIER AIR IS PROGGED TO MOVE INTO THE AREA FROM WEST TO EAST IN THE WAKE OF THIS FEATURE...THOUGH THIS IS WHERE THE GLOBAL MODELS BEGIN TO DIVERGE A BIT...WITH THE GFS MAINTAINING AN ACTIVE MOIST TONGUE OVER THE SOUTHERN HALF OR SO OF THE AREA INTO THURSDAY...WHILE THE ECMWF DRIES US OUT. FOR NOW WILL HANG ONTO SILENT 10S AND CONTINUE TO MONITOR TRENDS. THIS MODEL DIVERGENCE CONTINUES TO GROW HEADING THROUGH THE REST OF THE WEEK...WITH THE GFS HOLDING A RIDGE OVER THE SE CONUS INTO EARLY NEXT WEEK WHILE THE ECMWF QUICKER TO BREAK IT DOWN. CHANGES WERE KEPT TO A MINIMUM. MARINE... A DOME OF HIGH PRESSURE ACROSS THE EASTERN GULF OF MEXICO WILL MAINTAIN A SOUTHERLY WIND REGIME ACROSS THE NORTHWEST GULF OF MEXICO. PASSING DISTURBANCES ALOFT WILL SET OFF SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... KLCH 81 69 83 69 83 / 50 20 40 50 40 KBPT 82 69 81 70 83 / 50 20 40 50 30 KAEX 81 65 83 66 81 / 60 30 40 50 30 KLFT 82 68 84 68 82 / 60 20 40 40 50 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 2, 5:38 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 538 AM CDT MON APR 2 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 538 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY AS A SLOW MOVING UPPER LEVEL STORM SYSTEM MOVES THROUGH THE PLAINS. NO ORGANIZED SEVERE WEATHER IS EXPECTED EITHER DAY AT THIS TIME...THOUGH THERE IS A LEAST A VERY LOW RISK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TODAY. GMZ430-432-435-450-452-455-470-472-475-031045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 538 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY AS A SLOW MOVING UPPER LEVEL STORM SYSTEM MOVES THROUGH THE PLAINS. NO ORGANIZED SEVERE WEATHER IS EXPECTED EITHER DAY AT THIS TIME...THOUGH THERE IS A LEAST A VERY LOW RISK. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT FOR THUNDERSTORM ACTIVITY TODAY...AND BE PREPARED TO SEEK SAFE HARBOR SHOULD SPECIAL MARINE WARNINGS BE ISSUED. 13
In the hours before
Special weather statement, Apr 2, 12:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1236 PM CDT MON APR 2 2012
LAZ028-029-032-033-044-045-052>054-021830-
ST. LANDRY LA-RAPIDES LA-LAFAYETTE LA-EVANGELINE LA-AVOYELLES LA-
UPPER ST. MARTIN LA-VERMILION LA-IBERIA LA-ST. MARY LA-
1236 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...
LAFAYETTE...EVANGELINE...AVOYELLES...VERMILION...ST. MARY...IBERIA
AND ST. MARTIN PARISHES UNTIL 130 PM CDT...
AT 1233 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM HINESTON
TO 6 MILES NORTH OF VILLE PLATTE TO SCOTT TO 38 MILES SOUTH OF
FRESHWATER CITY...MOVING EAST AT 25 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
PRAIRIE RONDE...SCOTT AND CANKTON BY 1240 PM...
ERATH BY 1245 PM...
LAFAYETTE BY 1250 PM...
GRAND PRAIRIE...YOUNGSVILLE...SUNSET AND OPELOUSAS BY 1255 PM...
INDIAN LAKE BY 100 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS AROUND 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MONDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3147 9216 3133 9207 3132 9200 3122 9197
3081 9196 3007 9177 2973 9177 2965 9185
2960 9177 2948 9177 2947 9184 2940 9185
2949 9186 2958 9211 2963 9211 2964 9205
2974 9211 3026 9210 3116 9240 3148 9222
RUALocal storm report, Apr 2, 12:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1242 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL GROVES 29.95N 93.92W
04/02/2012 E0.50 INCH JEFFERSON TX PUBLIC
PUBLIC REPORTING DIME SIZED HAIL IN GROVES AND LASTING
FOR ABOUT 5 MINS
&&
RDEALLocal storm report, Apr 2, 12:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1250 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL WOODWORTH 31.15N 92.50W
04/02/2012 E0.25 INCH RAPIDES LA EMERGENCY MNGR
RAPIDES EMERGENCY MANAGER REPORTS PEA SIZED HAIL IN
WOODWORTH
&&
RDEALLocal storm report, Apr 2, 12:59 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1259 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL 1 NW ALEXANDRIA 31.31N 92.48W
04/02/2012 E0.50 INCH RAPIDES LA TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA TO DIME SIZED HAIL IN
ALEXANDRIA AT INTERSECTION OF MACARTHUR DRIVE AND RAPIDES
AVE
&&
RDEALLocal storm report, Apr 2, 1:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
115 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL 2 W LAFAYETTE 30.22N 92.07W
04/02/2012 E0.25 INCH LAFAYETTE LA BROADCAST MEDIA
PEA SIZED HAILED REPORTED AT STUDIO OF KLFY
0106 PM HAIL MARKSVILLE 31.13N 92.06W
04/02/2012 E0.25 INCH AVOYELLES LA FIRE DEPT/RESCUE
MARKSVILLE FIRE DEPARTMENT REPORTING PEA SIZED HAIL
0106 PM HAIL ERATH 29.96N 92.04W
04/02/2012 E0.50 INCH VERMILION LA BROADCAST MEDIA
HAIL REPORT FROM PUBLIC REPORTED TO KLFY OF PEA TO MARBLE
SIZED HAIL
0106 PM HAIL SUNSET 30.41N 92.07W
04/02/2012 E0.25 INCH ST. LANDRY LA BROADCAST MEDIA
PUBLIC REPORTED PEA SIZED HAIL IN SUNSET VIA KLFY
&&
RDEALSpecial weather statement, Apr 2, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
121 PM CDT MON APR 2 2012
LAZ029-033-045-053>055-021900-
ST. LANDRY LA-AVOYELLES LA-UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-
IBERIA LA-ST. MARY LA-
121 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...AVOYELLES...ST.
MARY...IBERIA AND ST. MARTIN PARISHES UNTIL 200 PM CDT...
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 22 MILES
NORTH OF EFFIE TO ACME TO KROTZ SPRINGS TO 26 MILES SOUTH OF BURNS
POINT...MOVING EAST AT 30 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
SORREL AND BURNS POINT BY 125 PM...
ELLERSLIE...FRANKLIN...CHARENTON AND BURNS POINT BY 130 PM...
PATTERSON MEMORIAL AIRPORT AND PATTERSON BY 145 PM...
BERWICK AND BAYOU VISTA BY 150 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MONDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA.
LAT...LON 2932 9137 2932 9136 2943 9122 2954 9127
2960 9107 2981 9109 3051 9173 3085 9181
3120 9168 3130 9191 3123 9199 3135 9203
2982 9184 2952 9193 2940 9185 2963 9157
2941 9147 2947 9131 2938 9136 2942 9151
RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:22 AM CDT | Special Marine Warning | LCH | 68 min | |
| Apr 2, 9:07 AM CDT | Special Marine Warning | LCH | 53 min | |
| Apr 2, 9:44 AM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 2, 10:31 AM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 2, 10:37 AM CDT | Special Weather Statement | LCH | Beauregard, Calcasieu, Cameron, Jefferson Davis | 53 min |
| Apr 2, 11:17 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 2, 11:27 AM CDT | Special Weather Statement | LCH | Acadia, Allen, Evangeline, Lafayette, Vermilion, Vernon | 63 min |
| Apr 2, 11:55 AM CDT | Special Marine Warning | LCH | 65 min | |
| Apr 2, 12:19 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 45 min |
| Apr 2, 12:36 PM CDT | Special Weather Statement | LCH | Avoyelles, Iberia, Lafayette, Saint Landry | 54 min |
| Apr 2, 12:59 PM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 2, 1:57 PM CDT | Special Weather Statement | LCH | Saint Martin, St. Mary | 63 min |
| Apr 2, 9:14 AM CDT | Special Weather Statement | LCH | Hardin, Jefferson | 61 min |
| Apr 2, 9:45 AM CDT | Special Weather Statement | LCH | Jasper, Orange, Tyler | 60 min |
| Apr 2, 1:59 PM CDT | Special Weather Statement | LCH | Hardin | 61 min |
Nearby
Special Weather Statements in Louisiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.